Lupron causing severe mood swings. Is this common?
I am scheduled for a hysterectomy in January. I have had one injection of Lupron Depot and had terrible mood swings. I was given Aygestin to take and later told that I did not need to take it. Some blood labs were done and I am low on estrogen. I am very reluctant to do the next two Lupron injections. The doctor is placing me on a different hormone replacement. She said she may have to do the surgery surgically due to the size of the fibroids. I would rather deal with a scar than the severe emotional issues. Have you heard of other women who had severe mood swings with the Lupron?
HI Thank for asking to HCM Look mam this is hormone and it interfere with each and every system of body it is wide gate open for it and the side effects are also in that way only, I always advise my patients not to go for hormone therapy, it may cause more harm than benefit, have nice day
I find this answer helpful
1 Doctor agrees with this answer
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]